# SDR IPXA2024012959843

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 24,456 hours, 16,609 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part serial: NA
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENG START , OVERWHELMING FUEL/ OIL SMELL ON FLIGHT DECK. SMOKE/FUMES MEMORY ITEMS COMPLETE. O2 CHECK COMPLETE. SHUT DOWN THE ENGINES TOWED BACK IN ON O2. INSPECTED BOTH LH & RH PACKS PER B757 AMM 21-51-00-216-001 AND BOTH LH & RH ENGINES FOR LEAKS AND SIGNS OF FUEL/OIL STAINS/POOLING. NO LEAKS OR DEFECTS FOUND.  PERFORMED FUEL/OIL CONTAMINATION REMOVAL FROM THE AIR CONDITIONING AND PNEUMATIC SYSTEMS IRW B757 AMM 21-00-01-002-001. RAN BOTH ENGINE MULTIPLE TIMES PER B757 AMM 71-00-00 WITH NO SMELL OF FUEL/OIL.  AIRCRAFT OK FOR SERVICE AT THIS TIME.
